# SDR ASAA2017042020509

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 11,514 hours, 3,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7024091007
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EXIT SIGN COVER FOR L2 DOOR MISSING. EXIT IDENTIFIER LIGHT. GROUNDED - YES. REMOVED & REPLACED L2 DOOR EXIT SIGN.
